MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 DEG X3 INSERT 36F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 723-10-36F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to suspected infection.An i&d was performed, and the femoral head and liner exchanged.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: device name#delta v-40 ceramic head 36/+7,5 ; cat#6570-0-736 ; lot#15822952 device name#tridentii tritanium multi 56f ; cat#709-04-56f ; lot#17719451a device name#6.5mm low profile hex screw 40mm ; cat#7030-6540 ; lot#g5ld device name#6.5mm low profile hex screw 35mm ; cat#7030-6535 ; lot#ydl device name#6.5mm low profile hex screw 40mm ; cat#7030-6540 ; lot#g4d device name#restoration modular hip system; cat#6276-7-414 ; lot#cax092176c device name#19mm mod rev hip body/bolt stdcomponent level 9006-1-019 ; cat#6276-1-019 ; lot#90923204 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned.

Brand Name
TRIDENT 10 DEG X3 INSERT 36F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19318324
Report Number0002249697-2024-00733
Device Sequence Number12346079
Product Code LPH
UDI-Device Identifier07613327339574
UDI-Public07613327339574
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-10-36F
Device Lot NumberRY8Y7M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight92 KG